# SDR DALA2024100209618

- Difficulty date: September 28, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CORROSION ON UPPER SKIN BTW STA Y=740 AND -XCW=0-10 AT LH/RH MLG WELL. SUMMARY OF NRC 00216: CORROSION LEVEL 2. UPPER SKIN BTW STA Y=740 AND -XCW=0-10 AT LH/RH MLG WELL WAS REPAIRED PER PRI 620162-14 REV 8 AND ER/A 620162-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR ASSOCIATED ER/A 00-620162 ADDED FOR AC 9510. (LP #0580212)
